# SDR DALA2025021001046

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 57,904 hours, 40,344 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- AWR, AA, AD, IN REF TO AMDS 5720-01103-01B STEP 7: REPAIR IN PROGRESS AT RIGHT WING LOWER REAR SPAR CAP THATS INCLUDES LOWER WING SKIN AND DOUBLER BTW STA XRS 150 AND XRS 177. SUMMARY OF NRC 00918: THIS REPAIR PROVIDED WITH FAA AMOC APPROVAL AND INCLUDES WITH REPETITIVE INSPECTIONS, THRESHOLD AND INTERVALS PER ERA 619064-14AD REV B UNDER LOG PAGE 0703165. ASSOCIATED ER/A 14-619064 ADDED FOR AC 9546. (LP #0802278)
